research centers


Search results: Found 46

Listing 1 - 10 of 46 << page
of 5
>>
Sort by

Article
Proving The Existence and the Uniqueness Solutions of fractional Integro-Differential Equations
مبرهنة وجود ووحدانية الحلول للمعادلات التفاضلية التكامليةالكسرية

Author: Seema’a A. Al-Fayadh سيماء عبد الستار محمد
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2013 Volume: 54 Issue: 2 Pages: 368-373
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we will study and prove the existence and the uniqueness theorems of solutions of the generalized linear integro-differential equations with unequal fractional order of differentiation and integration by using Schauder fixed point theorem. This type of fractional integro-differential equation may be considered as a generalization to the other types of fractional integro-differential equations Considered by other researchers, as well as, to the usual integro-differential equations.

في هذا البحث, سنقوم بدراسة وبرهان مبرهنة وجود ووحدانية حلول الصيغة العامة للمعادلات التفاضلية التكاملية ولرتب اشتقاق وتكامل كسري غير متساوية وذلك باستخدام مبرهنة شاودر للنقطة الصامدة .هذا النوع من معادلات تفاضلية تكاملية ذات رتب كسرية يمكن اعتباره أعمام إلى الأنواع الأخرى من المعادلات التفاضلية التكاملية ذات الرتب الكسرية والتي درست من قبل بقية الباحثين , بالإضافة إلى المعادلات التفاضلية التكاملية الاعتيادية.


Article
Some Convergence Theorems for the Fixed Point in Banach Spaces
بعض نظريات التقارب للنقطة الصامدة في فضاءات بناخ

Author: Zena Hussein Mabeed زينة حسين معيبد
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2013 Volume: 7 Issue: 2
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

Let X be a uniformly smooth Banach space, T:X  X be -strongly quasi accretive (-hemi contractive) mappings. It is shown under suitable conditions that the Ishikawa iteration sequence converges strongly to the unique solution of the equation Tx = f. Our main results is to improve and extend some results about Ishikawa iteration for type from contractive, announced by many others.

ليكن X فضاء بناخ املس منتظم، T:X X تطبيقات -القوية شبه المتزايدة ( -نصف انكماشية). بُرهن تحت شروط مدروسة إنه متتابعة التكرار اشيكاوا تقترب بقوة الى الحل الوحيد للمعادلة Tx = f . إحدى نتائجنا هي لتحسين وتوسيع بعض النتائج حول تكرار اشيكاوا لانواع من الانكماشية المعلنة لدى آخرين كثيرين.


Article
On a fixed point theorems for multivalued maps in b-metric space
حول مبرهنات النقطة الصامدة للدوال المتعددة القيم في الفضاء المتري b

Author: AMAL M. HASHM DUAA L.BAQAIR امل محمدهاشم البطاط دعاء لفتة باقر
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2015 Volume: 33 Issue: 1A Pages: 126-136
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we prove the existence of the fixed points for ciric's contractive condition combing with Berinde condition the class of so called ciric strong almost contraction in b-metric spaces. The ciric strong almost contraction appear to be one of the most general metrical condition for which the set of fixed points is not a singleton.Our results extend and unify a multitude of fixed point theorems for multivalued maps.

في هذا البحث برهن على وجود النقاط الصامده باستخدام شرط Ciricوشرط Berindeمعا في الفضاء المتريb . ان شرطCiricالمسمى بالانكماش القوي تقريبا هو من اكثر الشروط تعميما والذي تكون فية النقاط الصامدة ليست وحيدة .في هذاالبحث توحيد وتوسيع بعض مبرهنات النقطة الصامدة للدوال متعددة القيم.


Article
On fixed point theorem in complete quasi-metric space under F-contraction mapping
حول نظرية النقطة الثابتة في الفضاءات المترية التامة الكاذبة بوجود التطبيقات الانكماشية من نوع F

Author: Rifaat Saad Abdul-Jabbar رفعت سعد عبد الجبار
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2019 Volume: 24 Issue: 2 Pages: 88-90
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, a fixed point theorem under F-contraction mapping was considered and proved in complete quasi-metric space. This theorem was considered by Piri and Kumam in [1].Subject Classification : 30C45; 30C10; 47B38

في هذا البحث نوقشت نظرية النقطة الثابتة بوجود التطبيقات الانكماشية من نوع F وتم برهانها في الفضاءات المترية التامة الكاذبة. وهذه النظرية قد نوقشت من قبل الباحثان بيري وكمام في المصدر [2].


Article
A Fixed Point Theorem for L-Contraction in Generalized D-Metric Spaces
مبرهنة حول النقطة الصامدة لتطبيق -L الأنكماشية في فضاءات D- المترية المعممة

Author: Salwa.S.Al-Bundi سلوى البندي
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2008 Volume: 5 Issue: 3 Pages: 457-459
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

We define L-contraction mapping in the setting of D-metric spaces analogous to L-contraction mappings [1] in complete metric spaces. Also, give a definition for general D- matric spaces.And then prove the existence of fixed point for more general class of mappings in generalized D-metric spaces.

بأسلوب مشابه لما ورد في ]1 [ من تعريف لتطبيق -L الأنكماشي في الفضاءات المترية الأعتيادية سنعرف تطبيق -L الأنكماشية في فضاءات D-المترية وكذلك نعطي تعريفاً لفضاءات D-المترية المعممة ثم نبرهن وجود نقطة صامدة لنمط من التطبيقات الأكثر عمومية في فضاءات D-المترية المعممة.


Article
The Solvability, Controllability & Observability of Infinite Dimensional Nonlinear Control System Using Banach Fixed Point Theorem

Authors: Manaf Adnan Salah --- Radhi Ali Zboon
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2011 Volume: 29 Issue: 1 Pages: 156-182
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract


Article
Fixed Point Theorems for Several Contractive Mappings and Expansive Mappings in G-Metric Spaces

Author: Ahmed Hassan Alwan
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2012 Volume: 2 Issue: 2 Pages: 31-47
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

The purpose of this paper is to define two of types mappings in G-metric spaces and find the fixed points of these mappings. The first type is called several contractive mappings, where we define the contraction condition on the closure of an orbit, where the orbit is bounded and orbitally complete. Also, we will discuss the uniqueness of a fixed point only in this orbit. Finally, we prove the existence of a fixed point for surjective expansive mapping


Article
Boundary Controllability of Nonlinear System in Quasi-Banach Spaces
القابلية على السيطرة لمسألة السيطرة غير الخطية ذات الشرط الحدودي في فضاءات شبه بناخ

Author: Abdul Wahab A. Taha عبد الوهاب عبد الرزاق طه
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2013 Volume: 54 Issue: 4 Pages: 948-954
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Sufficient conditions for boundary controllability of nonlinear system in quasi-Banach spaces are established. The results are obtained by using the strongly continuous semigroup theory and some techniques of nonlinear functional analysis, such as, fixed point theorem and quasi-Banach contraction principle theorem. Moreover, we given an example which is provided to illustrate the theory.

تم إثبات المبرهنة التي تتعامل مع الشروط الكافية للقابلية على السيطرة لمسألة السيطرة غير الخطية ذات الشرط الحدودي في فضاءات شبه بناخ وذلك باستخدام نظرية شبه الزمرة المستمرة بقوة وبعض الطرائق التقنية ضمن التحليل الدالي غير الخطي مثل نظرية النقطة الصامدة ومبدأ التقليص لشبه فضاء بناخ. علاوة على ذلك, تم اعطاء مثال يوضح قيمة النظرية أعلاه.


Article
Some Fixed Point Theorems for Generalized Contractive SelfMapping on Cone Metric Space
بعض هبرهناث النقطت الصاهدة لتطبيق ذاتي هنكوش هعون في فضاء كوى الوتري

Author: Tamara Shehab Ahmed تمارة شهاب احمد
Journal: Journal of College of Education مجلة كلية التربية ISSN: 18120380 Year: 2013 Issue: 3 Pages: 69-78
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper, we prove some fixed point theorems for self mapping satisfying generalized contractive condition in the setting of Cone metric space with assumption that the Cone is non-normal. Our results aregeneralizations of some recent results


Article
Controllability of Nonlinear Boundary Value Control Systems in Banach Spaces Using Schauder Fixed Point Theorem
قابلية السيطرة لأنظمة غير خطية ذات شرط حدودي في فضاءات بناخ باستخدام نظرية النقطة الصامدة لشويدر

Authors: Naseif J. Al-Jawari --- Imad N. Ahmed
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2015 Volume: 33 Issue: 4 Part (B) Scientific Pages: 640-653
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper, sufficient conditions for controllability of nonlinear boundary value control system in Banach spaces are established. The results are obtained by using semigroup theory “compact semigroup”and some techniques of nonlinear functional analysis, such as, Schauderfixed point theorem. Moreover, example is provided to illustrate the theory.

في هذا البحث ، تم إثبات المبرهنة التي تتعامل مع الشروط الكافية للقابلية على السيطرة لنظام غير خطي ذات شرط حدودي في فضاءات بناخ وذلك باستخدام نظرية شبه الزمرة(شبه الزمرة المتراصة) وبعض الطرائق التقنية ضمن التحليل الدالي غير الخطي مثل نظرية النقطة الصامدة لشويدر، كذلك تم اعطاء مثال يوضح قيمة النظرية أعلاه .

Listing 1 - 10 of 46 << page
of 5
>>
Sort by
Narrow your search

Resource type

article (46)


Language

English (43)

Arabic and English (1)


Year
From To Submit

2019 (9)

2018 (6)

2017 (8)

2016 (3)

2015 (4)

More...